Back to overview
Export results as [feed] RSS 1.0 [feed] RSS 2.0
Order by: Document Type | Year of publication | No order
Number of items: 6.

Article

Lang, Annika ; Potthoff, Jürgen ; Schlather, Martin ; Schwab, Dimitri (2016) Continuity of random fields on Riemannian manifolds. Communications on Stochastic Analysis Baton Rouge, LA 10 2 185-193 [Article]

Lang, Annika ; Potthoff, Jürgen (2013) Erratum: Fast simulation of Gaussian random fields [Monte Carlo Methods and Appications, 17, 3 (2011), 195–214]. Monte Carlo Methods and Applications Berlin [u.a.] 19 1 73-75 [Article]

Lang, Annika ; Potthoff, Jürgen (2011) Fast Simulation of Gaussian random fields. Monte Carlo Methods and Applications Berlin 17 3 195-214 [Article]

Lang, Annika ; Chow, Pao-Liu ; Potthoff, Jürgen (2010) Almost sure convergence of a semidiscrete Milstein scheme for SPDE's of Zakai type. Stochastics : an international journal of probability and stochastic processes Abingdon 82 3 315-326 [Article]

Doctoral dissertation

Lang, Annika (2007) Simulation of Stochastic Partial Differential Equations and Stochastic Active Contours. Open Access None [Doctoral dissertation]
[img]
Preview

Working paper

Lang, Annika ; Chow, Pao-Liu ; Potthoff, Jürgen (2009) Almost sure convergence of a semidiscrete Milstein scheme for SPDE's of Zakai type. Open Access Preprints / Department of Mathematics Mannheim 08-03 [Working paper]
[img]
Preview

This list was created automatically on Wed Dec 1 04:51:38 2021 CET